# SDR UPS01835196

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RT MLG DOOR OPENING IN FLT.  ACCOMPLISHED GEAR SWING AND UPLATCH CHECK PER M/M 32-31-04.  ALL LIGHTS AND INDICATIONS NORMAL.
